# SDR AALA202004019013

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 88,491 hours, 12,692 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: F5453064720100
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON RIGHT HAND PYLON OUTBOARD SIDE RIB ARCH AT RIB 8A. / REPLACED OUTBOARD SIDE ARCH PER SRM 51-42-11-801 AND DRAWING # F54530646.
